Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 129, Number 9

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On upper bounds of Chalk and Hua for exponential sums
Todd Cochrane and Zhiyong Zheng.
Proc. Amer. Math. Soc. 129 (2001), 2505-2516
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838371
Classification of torsion-free genus zero congruence groups
Abdellah Sebbar.
Proc. Amer. Math. Soc. 129 (2001), 2517-2527
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838372
Mod $p$ Galois representations of solvable image
Hyunsuk Moon and Yuichiro Taguchi.
Proc. Amer. Math. Soc. 129 (2001), 2529-2534
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838373
A simple proof of some generalized principal ideal theorems
David Eisenbud, Craig Huneke and Bernd Ulrich.
Proc. Amer. Math. Soc. 129 (2001), 2535-2540
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838374
Convex polytopes all of whose reverse lexicographic initial ideals are squarefree
Hidefumi Ohsugi and Takayuki Hibi.
Proc. Amer. Math. Soc. 129 (2001), 2541-2546
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838375
Comparison of 4-class ranks of certain quadratic fields
Frank Gerth III.
Proc. Amer. Math. Soc. 129 (2001), 2547-2552
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838376
Integral closure of a cubic extension and applications
Sheng-Li Tan.
Proc. Amer. Math. Soc. 129 (2001), 2553-2562
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838377
On the regularity of $p$-Borel ideals
Jürgen Herzog and Dorin Popescu.
Proc. Amer. Math. Soc. 129 (2001), 2563-2570
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838378
A remark on a theorem of J. Tits
Curtis D. Bennett and Sergey Shpectorov.
Proc. Amer. Math. Soc. 129 (2001), 2571-2579
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838379
On an asymptotic behavior of elements of order $p$ in irreducible representations of the classical algebraic groups with large enough highest weights
I. D. Suprunenko.
Proc. Amer. Math. Soc. 129 (2001), 2581-2589
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838380
On minimal lengths of expressions of Coxeter group elements as products of reflections
Matthew J. Dyer.
Proc. Amer. Math. Soc. 129 (2001), 2591-2595
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838781
Low-dimensional unitary representations of $B_{3}$
Imre Tuba.
Proc. Amer. Math. Soc. 129 (2001), 2597-2606
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838782
Automorphisms of Coxeter groups of rank three
W. N. Franzsen and R. B. Howlett.
Proc. Amer. Math. Soc. 129 (2001), 2607-2616
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838783
Weak Harnack’s Inequality for non-negative solutions of elliptic equations with potential
Ahmed Mohammed.
Proc. Amer. Math. Soc. 129 (2001), 2617-2621
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838784
Analytic sets and the boundary regularity of CR mappings
Sergey Pinchuk and Kaushal Verma.
Proc. Amer. Math. Soc. 129 (2001), 2623-2632
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838785
Stability and almost periodicity of asymptotically dominated semigroups of positive operators
E. Yu. Emel'yanov, U. Kohler, F. Räbiger and M. P. H. Wolff.
Proc. Amer. Math. Soc. 129 (2001), 2633-2642
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838786
An infinitely generated intersection of geometrically finite hyperbolic groups
Perry Susskind.
Proc. Amer. Math. Soc. 129 (2001), 2643-2646
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838787
On statistical limit points
P. Kostyrko, M. Macaj, T. Salát and O. Strauch.
Proc. Amer. Math. Soc. 129 (2001), 2647-2654
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838788
On the intersection of two-parameter mean value families
Horst Alzer and Stephan Ruscheweyh.
Proc. Amer. Math. Soc. 129 (2001), 2655-2662
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838789
Decreasing flow invariant sets and fixed points of quasimonotone increasing operators
Jingxian Sun and Xi'an Xu.
Proc. Amer. Math. Soc. 129 (2001), 2663-2669
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838790
Some complements to the Jensen and Chebyshev inequalities and a problem of W. Walter
S. M. Malamud.
Proc. Amer. Math. Soc. 129 (2001), 2671-2678
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838791
Noncommutative complex analysis and Bargmann-Segal multipliers
Richard Rochberg and Nik Weaver.
Proc. Amer. Math. Soc. 129 (2001), 2679-2687
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838792
Equivalence of positive Hausdorff measure and the open set condition for self-conformal sets
Yuval Peres, Michal Rams, Károly Simon and Boris Solomyak.
Proc. Amer. Math. Soc. 129 (2001), 2689-2699
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838793
A uniqueness theorem with moving targets without counting multiplicity
Min Ru.
Proc. Amer. Math. Soc. 129 (2001), 2701-2707
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838794
A characterization of heat balls by a mean value property for temperatures
Noriaki Suzuki and Neil A. Watson.
Proc. Amer. Math. Soc. 129 (2001), 2709-2713
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838795
The discrete Prüfer transformation
Martin Bohner and Ondrej Doslý.
Proc. Amer. Math. Soc. 129 (2001), 2715-2726
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838796
On the interpolation constant for Orlicz spaces
Alexei Yu. Karlovich and Lech Maligranda.
Proc. Amer. Math. Soc. 129 (2001), 2727-2739
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838797
$Lip𝛼$ harmonic approximation on closed sets
A. Bonilla and J. C. Fariña.
Proc. Amer. Math. Soc. 129 (2001), 2741-2752
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838798
Uniqueness of left invariant symplectic structures on the affine Lie group
Yoshio Agaoka.
Proc. Amer. Math. Soc. 129 (2001), 2753-2762
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838799
On algebraic polynomials with random coefficients
K. Farahmand.
Proc. Amer. Math. Soc. 129 (2001), 2763-2769
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838800
A normal countably compact not absolutely countably compact space
Oleg Pavlov.
Proc. Amer. Math. Soc. 129 (2001), 2771-2775
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838801
Characterizations of paracompact-like properties by means of set-valued semi-continuous selections
Kazumi Miyazaki.
Proc. Amer. Math. Soc. 129 (2001), 2777-2782
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838802
Shape aspherical compacta–applications of a theorem of Kan and Thurston to cohomological dimension and shape theories
Takahisa Miyata.
Proc. Amer. Math. Soc. 129 (2001), 2783-2788
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838803
Determinacy of smooth germs with real isolated line singularities
Bohao Sun and Leslie C. Wilson.
Proc. Amer. Math. Soc. 129 (2001), 2789-2797
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838804
The Kanenobu-Miyazawa conjecture and the Vassiliev-Gusarov skein modules based on mixed crossings
Józef H. Przytycki and Kouki Taniyama.
Proc. Amer. Math. Soc. 129 (2001), 2799-2802
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838805
An addition theorem for the color number
Jan M. Aarts and Robbert J. Fokkink.
Proc. Amer. Math. Soc. 129 (2001), 2803-2807
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838806
Vietoris continuous selections and disconnectedness-like properties
Valentin Gutev and Tsugunori Nogura.
Proc. Amer. Math. Soc. 129 (2001), 2809-2815
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1838807
Addendum to “Independence and determination of probabilities"
Zhiqiang Chen, Herman Rubin and Richard A. Vitale.
Proc. Amer. Math. Soc. 129 (2001), 2817-2817
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1694878